Alert archive / Tennessee / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS Morristown, TN

February 3, 2016Meigs County, Rhea County, Tennessee

NWS Morristown, TN issued this areal flood warning at Feb 3, 2016, 7:28 AM EST for Meigs County, Rhea County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2016, 7:28 AM EST (12:28 UTC)
Expired
Feb 3, 2016, 10:30 AM EST
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Meigs County, TN, Rhea County, TN

The radar

The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this areal flood warning went out at Feb 3, 6:58 AM EST, 30 minutes earlier.

Area forecast discussion, Feb 3, 6:58 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 AM EST WED FEB 3 2016

.AVIATION...A STRONG COLD FRONT CONTINUES TO MOVE EAST ACROSS THE
SOUTHERN APPALACHIAN REGION THIS MORNING. GUSTY WINDS WILL CONTINUE
NEXT FEW HOURS OVER EAST TN WITH LOW CLOUDS AND REDUCED VIS FOR
LOCAL MVFR AND IFR CONDITIONS. CONDITIONS WILL IMPROVE ACROSS THE
REGION WITH THE PRECIP EXITING THE TAF STIES AT AROUND 18Z. WINDS
AND CLOUDS WILL BE SLOWLY DECREASING IN THE AFTERNOON. MVFR FOG AND
CEILING RETURNS AT TRI AND TYS EARLY THURSDAY.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHEROKEE-CLAY.

TN...HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
     MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
     MONROE-UNICOI.

     WIND ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING FOR
     ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-EAST POLK-
     GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-
     LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-
     NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST
     MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-UNION-
     WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

TD
Hazardous weather outlook, Feb 3, 4:39 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
439 AM EST WED FEB 3 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-040945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
439 AM EST WED FEB 3 2016 /339 AM CST WED FEB 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
MOVE EAST ACROSS EAST TENNESSEE DURING THE EARLY MORNING HOURS.
STRONG GUSTY WINDS FROM THE LINE OF STORMS WILL BE THE MAIN
THREAT...AND FLASH FLOODING MAY OCCUR IF THE THUNDERSTORMS
REPEATEDLY TRACK OVER THE SAME AREAS.

VERY STRONG WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH IN THE
MOUNTAINS AND FOOTHILLS...AND BREEZY WINDS OF 15 TO 30 MPH IN THE
VALLEY WILL SUBSIDE BY LATE MORNING AS THE STORM SYSTEM PULLS AWAY
FROM THE REGION. A WIND ADVISORY IS IN EFFECT FOR THE VALLEY...AND
A HIGH WIND WARNING FOR THE EAST TENNESSEE MOUNTAINS THROUGH LATE
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

COLD AIR WILL MOVE INTO THE AREA EARLY NEXT WEEK. A COLD RAIN WILL
TRANSITION TO SNOW MONDAY AFTERNOON AND LIGHT SNOW MAY PERSIST INTO
TUESDAY. THE SYSTEM IS STILL SEVERAL DAYS AWAY SO PLEASE CHECK BACK
OFTEN FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

TD/MA

In the hours before

Special weather statement, Feb 3, 4:56 AM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 AM EST WED FEB 3 2016

TNZ013-014-036>039-069-070-031045-
KNOX TN-JEFFERSON TN-CAMPBELL TN-HAMBLEN TN-ANDERSON TN-CLAIBORNE TN-
GRAINGER TN-UNION TN-
456 AM EST WED FEB 3 2016

SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...CAMPBELL...
HAMBLEN...ANDERSON...CLAIBORNE...GRAINGER...AND UNION COUNTIES UNTIL
545 AM EST...

AT 455 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA FOLLETTE TO NEAR
FARRAGUT...AND MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...CLINTON...ALCOA...JEFFERSON CITY...
DANDRIDGE...MAYNARDVILLE...RUTLEDGE...FARRAGUT...NEW TAZEWELL...
LOUISVILLE...TAZEWELL...WHITE PINE...PLAINVIEW...NEW MARKET...
HARROGATE-SHAWANEE...STRAWBERRY PLAINS...HALLS...BLAINE AND NORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3660 8347 3659 8346 3651 8339 3641 8339
      3639 8329 3604 8334 3597 8353 3604 8367
      3599 8365 3594 8368 3584 8385 3588 8400
      3587 8403 3585 8401 3585 8405 3583 8406
      3585 8414 3579 8416 3641 8409 3659 8377
TIME...MOT...LOC 0955Z 239DEG 48KT 3636 8407 3580 8415

DH
Special weather statement, Feb 3, 5:06 AM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
506 AM EST WED FEB 3 2016

NCZ060-TNZ071-085>087-101-102-031045-
CHEROKEE NC-SOUTHEAST MONROE TN-NW BLOUNT TN-NORTHWEST MONROE TN-
WEST POLK TN-EAST POLK TN-MCMINN TN-
506 AM EST WED FEB 3 2016

SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...NW
BLOUNT...NORTHWEST MONROE...WEST POLK...EAST POLK...AND MCMINN
COUNTIES UNTIL 545 AM EST...

AT 506 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SWEETWATER TO 15 MILES SOUTHEAST OF WILDWOOD LAKE...AND MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ATHENS...ALCOA...SWEETWATER...MADISONVILLE...BENTON...
DUCKTOWN...ETOWAH...LOUISVILLE...ENGLEWOOD...VONORE...FRIENDSVILLE...
TELLICO PLAINS...NIOTA...MOUNT VERNON...CULBERSON...DENTVILLE...
CITICO BEACH...CLOVER HILL AND HOT HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3499 8471 3563 8457 3562 8451 3567 8450
      3567 8443 3564 8438 3567 8432 3562 8425
      3561 8419 3565 8413 3577 8418 3580 8417
      3580 8414 3585 8415 3583 8406 3585 8401
      3587 8403 3588 8400 3585 8397 3499 8415
TIME...MOT...LOC 1006Z 223DEG 47KT 3568 8453 3491 8470

DH
Local storm report, Feb 3, 5:36 AM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     NON-TSTM WND DMG 4 N CANEY BRANCH        36.10N 82.99W
02/02/2016                   GREENE             TN   BROADCAST MEDIA

            PORCH BLOWN OFF A MOBILE HOME.

1150 PM     NON-TSTM WND GST S SEVIERVILLE           35.89N 83.58W
02/02/2016  M78.00 MPH       SEVIER             TN   MESONET

            COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.

1153 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M64.00 MPH       GREENE             TN   MESONET

            CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.

0325 AM     TSTM WND DMG     2 W PIKEVILLE           35.61N 85.23W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PLATEAU.

0332 AM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
            OUTAGES. TIME ESTIMATED FROM RADAR.

0342 AM     TSTM WND DMG     BRAYTON                 35.47N 85.18W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.

0348 AM     TSTM WND GST     JASPER                  35.06N 85.63W
02/03/2016  E60.00 MPH       MARION             TN   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
            TENNESSEE.

0355 AM     FLASH FLOOD      DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
            FLASH FLOODING

0406 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
02/03/2016                   MEIGS              TN   911 CALL CENTER

            TREE DOWN ON HIGHWAY 58.

0415 AM     TSTM WND DMG     DAYTON                  35.49N 85.01W
02/03/2016                   RHEA               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
            COUNTY.

0415 AM     FLASH FLOOD      PIKEVILLE               35.61N 85.20W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.

0440 AM     TSTM WND DMG     FAIRVIEW                35.79N 84.58W
02/03/2016                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.

&&

DH
Local storm report, Feb 3, 6:06 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M69.00 MPH       GREENE             TN   MESONET

            WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.

1145 PM     NON-TSTM WND GST 2 NNW HAPPY VALLEY      35.63N 83.97W
02/02/2016  M55.00 MPH       BLOUNT             TN   PARK/FOREST SRVC

            WIND GUST AT LOOK ROCK TOWER.

&&

TDOYLE
Local storm report, Feb 3, 6:12 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      LOUDON                  35.74N 84.36W
02/03/2016                   LOUDON             TN   911 CALL CENTER

            REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.

&&

ANDERSON
Local storm report, Feb 3, 7:14 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M69.00 MPH       GREENE             TN   MESONET

            WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.

1130 PM     NON-TSTM WND DMG 4 N CANEY BRANCH        36.10N 82.99W
02/02/2016                   GREENE             TN   BROADCAST MEDIA

            PORCH BLOWN OFF A MOBILE HOME.

1145 PM     NON-TSTM WND GST 2 NNW HAPPY VALLEY      35.63N 83.97W
02/02/2016  M55.00 MPH       BLOUNT             TN   PARK/FOREST SRVC

            WIND GUST AT LOOK ROCK TOWER.

1150 PM     NON-TSTM WND GST S SEVIERVILLE           35.89N 83.58W
02/02/2016  M78.00 MPH       SEVIER             TN   MESONET

            COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.

1153 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M64.00 MPH       GREENE             TN   MESONET

            CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.

0325 AM     TSTM WND DMG     2 W PIKEVILLE           35.61N 85.23W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PLATEAU.

0332 AM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
            OUTAGES. TIME ESTIMATED FROM RADAR.

0342 AM     TSTM WND DMG     BRAYTON                 35.47N 85.18W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.

0348 AM     TSTM WND GST     JASPER                  35.06N 85.63W
02/03/2016  E60.00 MPH       MARION             TN   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
            TENNESSEE.

0355 AM     FLASH FLOOD      DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
            FLASH FLOODING

0406 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
02/03/2016                   MEIGS              TN   911 CALL CENTER

            TREE DOWN ON HIGHWAY 58.

0415 AM     FLASH FLOOD      PIKEVILLE               35.61N 85.20W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.

0415 AM     TSTM WND DMG     DAYTON                  35.49N 85.01W
02/03/2016                   RHEA               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
            COUNTY.

0440 AM     TSTM WND DMG     FAIRVIEW                35.79N 84.58W
02/03/2016                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.

0605 AM     FLASH FLOOD      LOUDON                  35.74N 84.36W
02/03/2016                   LOUDON             TN   911 CALL CENTER

            REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.

&&

TDOYLE

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:37 AM ESTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie3 hr
Feb 3, 3:00 AM ESTSpecial Weather StatementMRXBledsoe45 min
Feb 3, 3:05 AM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie40 min
Feb 3, 3:20 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie40 min
Feb 3, 3:45 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, McMinn, Meigs, Rhea, Sequatchie45 min
Feb 3, 3:52 AM ESTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Feb 3, 4:17 AM ESTAreal Flood AdvisoryMRXMeigs, Rhea3 hr
Feb 3, 4:19 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Monroe, Roane41 min
Feb 3, 4:56 AM ESTSpecial Weather StatementMRXClaiborne, Grainger, Jefferson, Knox, Union49 min
Feb 3, 5:06 AM ESTSpecial Weather StatementMRXMonroe, Polk39 min
Feb 3, 5:30 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more3 hr
Feb 3, 6:03 AM ESTFlash Flood WarningMRXLoudon3 hr
Feb 3, 6:08 AM ESTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier3 hr
Feb 3, 6:43 AM ESTAreal Flood WarningMRXBledsoe, Sequatchie3 hr
Feb 3, 6:50 AM ESTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more3 hr
Feb 3, 7:22 AM ESTRiver Flood WarningMRXHamilton56 hr
Feb 3, 7:32 AM ESTAreal Flood AdvisoryMRXCarter, Hancock, Johnson, Sullivan, Unicoi, Washington3 hr
Feb 3, 8:23 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more3 hr
Feb 3, 8:53 AM ESTAreal Flood AdvisoryMRXLoudon3 hr
Feb 3, 9:16 AM ESTAreal Flood AdvisoryMRXBlount, Knox, Sevier3 hr
Feb 3, 9:46 AM ESTAreal Flood AdvisoryMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more3 hr
Feb 3, 10:29 AM ESTAreal Flood AdvisoryMRXCarter, Hancock, Johnson, Sullivan, Unicoi, Washington3 hr
Feb 3, 1:02 PM ESTRiver Flood WarningMRXCocke, Jefferson30 hr
Feb 3, 1:02 PM ESTRiver Flood WarningMRXCocke37 hr
Feb 3, 7:07 AM ESTAreal Flood AdvisoryMRXCherokee, Clay3 hr
Feb 3, 10:01 AM ESTAreal Flood AdvisoryMRXCherokee, Clay119 min

Nearby

Areal Flood Warnings in Tennessee, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.